# SDR UALA2010082603163

- Difficulty date: August 25, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 59,706 hours, 8,658 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011
- Part serial: 147
- Condition: Faulty
- Location: Master
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E ELECTRICAL BATTERY BAD,  ACP ON WU K4019F E&E ELECTRICAL BATTERY BAD. REPLACED BATTERY IAW MM.  PERFORMED DC STANDBY, OPS TEST: RESULTS PASSED.
